# SDR CALA2014032090656

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 95,743 hours, 15,126 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT EMERGENCY LIGHT, DOOR SLIDE ILLUMINATED LIGHT INOPERATIVE AT DOOR 2R.  REMOVED LAMP, CLEANED LIGHT SOCKET & LAMP BASE.  INSTALLED LAMP & OPERATIONS CHECKED GOOD.
